Asymptotics for the genus and the number of rational places in towers of function fields over a finite field

Warning The system is temporarily closed to updates for reporting purpose.

Garcia, Arnaldo and Stichtenoth, Henning (2005) Asymptotics for the genus and the number of rational places in towers of function fields over a finite field. Finite Fields and Their Applications, 11 (3). pp. 434-450. ISSN 1071-5797

[thumbnail of 3011800001170.pdf] PDF
3011800001170.pdf

Download (237kB)

Abstract

We discuss the asymptotic behaviour of the genus and the number of rational places in towers of function fields over a finite field.
Item Type: Article
Uncontrolled Keywords: tower of function fields; genus; rational places; curves with many points
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 11 Oct 2005 03:00
Last Modified: 25 May 2011 14:23
URI: https://research.sabanciuniv.edu/id/eprint/577

Actions (login required)

View Item
View Item